# SDR UALA2011062203056

- Difficulty date: June 22, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 73,425 hours, 21,385 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942704
- Part serial: 145
- Condition: Cracked
- Location: Lt Acm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK HEAT EXCHANGER DAMAGE, FLIGHT DIVERTED.  LT PACK HEAT EXCHANGER SPLIT OPEN AT WELD ON TOP OF INSIDE CHAMBER.  CRACK IS ON PRIMARY SIDE OF HEAT EXCHANGER.  CRACK IS APPROX 7 INCH LONG ALONG A WELD.  REPLACED LT PACK HEAT EXCHANGER PER MM.  LEAK CHECKED GOOD.
